Existence and approximation of solutions for systems of first order differential equations

K. Al-Khaled*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

The purpose of this paper is to present some general results concerning the existence of solutions for systems of differential equations. The existence results to be presented will be based on an effective procedure for constructing approximate solution. Namely, a numerical scheme using the Sinc function, in which it is shown that the solution converges exponentially. Furthermore, a numerical example and comparisons are presented to prove the validity of the suggested method.

Original languageEnglish
Pages (from-to)319-330
Number of pages12
JournalNonlinear Dynamics and Systems Theory
Volume18
Issue number4
Publication statusPublished - 2018
Externally publishedYes

Keywords

  • Existence of solutions
  • Fixed-point theory
  • Numerical solutions
  • Systems of differential equations

ASJC Scopus subject areas

  • Mathematical Physics
  • Applied Mathematics

Cite this